It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Aussie100;4122812]Mine was caused by prediabetes & low in B12, it is healed these days but did take 5 years to regenerate the nerves.
Nerves do take a long time to heal once the cause has been stopped completely and when they are trying to reconnect you can have the very same symptoms as when they were being damaged, it is hard to tell the differance for many months into the regeneration period.

B vitamins are essentional for nerve health, a multi B supplement is a good idea, but just be carefull of the amount of B6 in a multi B as it can be toxic to the nerves and cause more problems, B12 in the form of Methylcobalamin [ 1-5 mg daily ] can help the healing process and is non toxic in mega amounts.

good luck

Aussie :)[/QUOTE]
Hi Aussie
you mention there is no toxic limt for B12. When my neuropathy symptoms started, my B12 was not abnormal but on the low side of range (384).Neuro told me today my B6 is too high. it is 68, he says normal is between 12-25, does this mean anything to you? PCP said to take B12 vit. He retested my blood after 3 mos, it went up to 1280 with no symtom relief ( pins and needles in legs and hands, and burning feet!) He called me and said to stop taking the Vits, that it was too high and out of range. Im wonderen if I should have kept taking it. I started taking R lipoic Acid (100mg) and Acetyl L Carntine (250) one week ago. I also take Vit C (500) Mag and Fish oils. Hoping to get some relief soon! Does anyone know how much Gamma linolenic acid is safe for Neuropathy?. So far they dont know whats causing my Neuropathy. But I am considered prediabetic, GTT was 167 A1C was 5.7, Doctors dont think that the "diabetes" caused my neuropathy!! so annoying...Does your doctor think your Neuropathy is caused from your pre-diabetes? any thoughts would be greatly appreciated. Thanks!!!!!!
[QUOTE=sconzette;5146619]Hi Aussie
you mention there is no toxic limt for B12. When my neuropathy symptoms started, my B12 was not abnormal but on the low side of range (384).Neuro told me today my B6 is too high. it is 68, he says normal is between 12-25, does this mean anything to you? PCP said to take B12 vit. He retested my blood after 3 mos, it went up to 1280 with no symtom relief ( pins and needles in legs and hands, and burning feet!) He called me and said to stop taking the Vits, that it was too high and out of range. Im wonderen if I should have kept taking it. I started taking R lipoic Acid (100mg) and Acetyl L Carntine (250) one week ago. I also take Vit C (500) Mag and Fish oils. Hoping to get some relief soon! Does anyone know how much Gamma linolenic acid is safe for Neuropathy?. So far they dont know whats causing my Neuropathy. But I am considered prediabetic, GTT was 167 A1C was 5.7, Doctors dont think that the "diabetes" caused my neuropathy!! so annoying...Does your doctor think your Neuropathy is caused from your pre-diabetes? any thoughts would be greatly appreciated. Thanks!!!!!![/QUOTE]

Hi, with Gamma linolenic acid, the amount of 480 mg daily has been trialed and has shown no problems, normally taken with R Lipoic acid at 100 mg daily, max of 3 x 100 mg can be taken......and yes, defiantly the prediabetes over who knows how many years caused damage to my nerves, as well as the low b12 did do damage to the large nerves.

I would keep taking all those supplements .....they are good nourishment for the nerves.......B6 is a tricky one as some people build up higher amounts than others do,this is the only one that can cause nerve damage so it is good idea to keep an eye on the levels, this is why I say when buying multi B supplements to look out for a good quality multi B with the lowest B6 in it.
best of luck to you





All times are GMT -7. The time now is 06:29 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!